MAUDE Adverse Event Report: ARTHREX, INC. KIT FOR MICRO S-TAK; BIT, DRILL

ARTHREX, INC. KIT FOR MICRO S-TAK; BIT, DRILL
Catalog Number AR-1320DSC
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/09/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient demographics (age at time of event, date of birth, gender, weight) were requested but not provided.This is the first of two submissions from the same patient event.The other is 1220246-2016-00365 ((b)(4)).No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation therefore the complainant's event could not be verified.The cause of the event could not be determined from the information available and without device evaluation.Device history record review revealed nothing relevant to this event.This is the first complaint of this type for this part/lot combination.The potential cause(s) of this event will be communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.Unknown device disposition.
 
Event or Problem Description
It was reported that during a hand tfcc reconstruction procedure the disposable kit ar-1320dsc lot 1188386 ((b)(4)) did not have the necessary drill sleeve.The surgeon drilled for the anchors without using a drill sleeve.As a result the anchors ar-1320bcnf, lot 1304766 (qty 2) ((b)(4)) were not secure and pulled out.The procedure was not completed as planned.Instead the procedure was completed by changing the technique and using bone tunnels.

Brand Name
KIT FOR MICRO S-TAK
Common Device Name
BIT, DRILL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key5918035
Report Number1220246-2016-00366
Device Sequence Number19068958
Product Code HTW
UDI-Device Identifier00888867009851
UDI-Public00888867009851
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 08/11/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2019
Device Catalogue NumberAR-1320DSC
Device Lot Number1188386
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/31/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;